# SDR ASAA11510834

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,877 hours, 6,040 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT OF SAN WITH RECALL GOT A LEFT PACK AIR COND AND MASTER CAUTION LIGHT.  ALL LIGHTS EXTINGISHED AFTER RESETTING THE MASTER CAUTION.  COULD NOT DUPLICATE.  LT TEMP CONTROLLER BITE CHECK LOGGED THIS PACK TCV FAULT BUT VERIFY WAS A GO RESET LT TEMP CONT.  OPERATED LT PACK AND ACCOMP A GVI DOWN LT RAM DOOR AIR INLET AND ON LT TCV WHILE PERF VERIFY TEST SEVERAL TIMES ALL TEST CHECK NML AND NO DEFECTS NOTED.  REF FIM:21 62/830 & MM:21 00 00.
